# SDR ALGA2015122837582

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N592BG
- Make and model: Skrsky S92A
- Aircraft serial: 920243
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENG FIRE WARNING LIGHT INTERMITTENTLY ILLUMINATED.  RETURNED TO BASE, REPLACED FIRE DETECTOR & HARNESS.
